Voluntary Nationwide Recall of Children’s Medicine

Local News
ChildrensAdvil_1535467676100.JPG

Pfizer Consumer Healthcare is recalling one specific lot of Children’s Advil because of concerns that a labeling error could lead to an overdose.

According to Pfizer, it’s voluntarily recalling the 4-ounce bottles of bubble gum-flavored Children’s Advil Suspension because the dosage cup is marked in teaspoons, but the instruction label on the bottle is in milliliters, according to a press release.

The company says that the mislabeling could make it easy for an overdose to happen. The following details were provided about the product being recalled:

  • Product Name:    Children’s Advil Suspension Bubble Gum Flavored 4fl oz. Bottle
  • GTIN #:                3-0573-0207-30-0
  • Lot #:                   R51129
  • Expiration Date:  11/20

The company says that the most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.

Consumers can return the product to the store where it was purchased for a full refund.

Anyone with additional questions or concerns can contact Pfizer Consumer Healthcare’s Information line at 800-882-3845.

Copyright 2020 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

COVID-19 SAFETY TIPS

COVID Tip: Wash Your Hands

COVID Tip: Cover When Coughing and Sneezing

COVID Tip: Disinfecting

COVID Tip: Cover Your Mouth

COVID Tip: Avoid Close Contact

COVID-19 Tip: Disinfect Areas

COVID-19 Tip: Wash Hands Often

ValleyCentral App Links

App Store Link
Google Play Link

Inside RGV Politics

More Inside RGV Politics
More Throwback Thursday